# SDR UIEA2023123001050

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 311T113051
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE STRUT #2 UPPER SPAR WEB CRACK IN LH STIFFENER NAC STA 196.86 (JUST BELOW UPPER LINK)( R/R STIFFENER IAW BOEING DRAWING 311T1130. NO FURTHER DEFECTS NOTED. )
